# SDR P5CA0200627

- Difficulty date: January 12, 2002
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 69,496 hours, 17,096 cycles
- Engine: Pwa JT9D7Q
- Engine time: 51,901 hours, 13,041 cycles
- System (JASC): 7603 · Power Lever
- Part: Control Unit
- Condition: Out Of Rig
- Location: Nr 3 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

NR 3 ENG WOULD NOT ACHIEVE T/O THRUST.  1.58 MAX PWR WAS APPLIED, THRUST LEVER WAS MOVED TO FIREWALL THRUST W/ MAX EPR OF 1.38.  OTHER PARAMETERS NORMAL WHEN ASSOCIATED W/ & EPR SETTING OF 1.38 ENG RUN TO MAX POWER FOR OPS CK INTO WIND (250/11).  ENG SLOW TO RESPOND TO THROTTLE MOVEMENT.  MAX EPR WAS 1.40.  RIGGED NR 3 ENG THRUST LEVER CONTROLS IAW MM 76-11-00, SECTION 4.  OPS CK OK ON ENG RUN, IAW MM 71-00-00.  ALL ENG PARAMETERS NORMAL ON GROUND RUN.
